My doctor wants me reduce escitalopram 15 mg to 10 mg. He thinks 15mg was too strong. I was not feeling good on 15mg. I felt more agitated and nervous. I would like to hear from someone how they felt going from 15mg to 10mg and did it help with less agitation and nervousness? I just need some reassurance. If this does not help I guess they slowly taper me off because maybe it's not working at all. I have been on the med for 6 months. I feel if I have to start all over again. I really hate depression and anxiety.
My doctor wants me reduce my escitalopram from 15 to 10 mg?
Question posted by Molly angel on 19 Feb 2021
Last updated on 9 March 2021
I am sorry you haven’t gotten a response. But are you still taking the medication? If so, It might be a good idea to add-on a supplemental medication such as Abilify or Rexulti. It can help boost your medication, if you still having trouble with Lexapro.
- Escitalopram uses and safety info
- Escitalopram information for Healthcare Professionals (includes dosage details)
- Side effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.